American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Jeff Kahn and Joseph P. S. Kung. Varieties and universal models in the theory of combinatorial geometries. Bull. Amer. Math. Soc. 3 (1980) 857-858. MR 578380.
Abstract, references, and article information   
View Article: PDF

[2] Trevor Evans. Word problems. Bull. Amer. Math. Soc. 84 (1978) 789-802. MR 0498063.
Abstract, references, and article information   
View Article: PDF

[3] Peter Köhler. The semigroup of varieties of Brouwerian semilattices . Trans. Amer. Math. Soc. 241 (1978) 331-342. MR 0480230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. D. Giri. On a varietal structure of algebras . Trans. Amer. Math. Soc. 213 (1975) 53-60. MR 0382120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Shafaat. The number of proper minimal quasivarieties of groupoids . Proc. Amer. Math. Soc. 49 (1975) 54-58. MR 0366783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Catherine Aust. Primitive elements and one relation algebras . Trans. Amer. Math. Soc. 193 (1974) 375-387. MR 0344176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kirby A. Baker. Primitive satisfaction and equational problems for lattices and other algebras . Trans. Amer. Math. Soc. 190 (1974) 125-150. MR 0349532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert W. Quackenbush. Structure theory for equational classes generated by quasi-primal algebras . Trans. Amer. Math. Soc. 187 (1974) 127-145. MR 0327619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ralph Freese. Varieties generated by modular lattices of width four. Bull. Amer. Math. Soc. 78 (1972) 447-450. MR 0289376.
Abstract, references, and article information   
View Article: PDF

[10] Joel Berman. On the congruence lattices of unary algebras . Proc. Amer. Math. Soc. 36 (1972) 34-38. MR 0309833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ralph McKenzie. Equational bases and nonmodular lattice varieties . Trans. Amer. Math. Soc. 174 (1972) 1-43. MR 0313141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kirby A. Baker. Equational axioms for classes of lattices. Bull. Amer. Math. Soc. 77 (1971) 97-102. MR 0288058.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1